Abstract local cohomology functors(共著)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)129-154
Number of pages26
JournalMath. Journal of Okayama University
Volume53
Publication statusPublished - 2011

Cite this

Abstract local cohomology functors(共著). / Yoshino, Yuuji.

In: Math. Journal of Okayama University, Vol. 53, 2011, p. 129-154.

Research output: Contribution to journalArticle

@article{95d906b97b4d46538007053f18e56d61,
title = "Abstract local cohomology functors(共著)",
author = "Yuuji Yoshino",
year = "2011",
language = "English",
volume = "53",
pages = "129--154",
journal = "Math. Journal of Okayama University",

}

TY - JOUR

T1 - Abstract local cohomology functors(共著)

AU - Yoshino, Yuuji

PY - 2011

Y1 - 2011

M3 - Article

VL - 53

SP - 129

EP - 154

JO - Math. Journal of Okayama University

JF - Math. Journal of Okayama University

ER -